International Journal of Modern Nonlinear Theory and Application

Volume 3, Issue 5 (December 2014)

ISSN Print: 2167-9479   ISSN Online: 2167-9487

Google-based Impact Factor: 0.53  Citations  

The Global Attractors of the Solution for 2D Maxwell-Navier-Stokes with Extra Force Equations

HTML  XML Download Download as PDF (Size: 2546KB)  PP. 221-229  
DOI: 10.4236/ijmnta.2014.35024    2,956 Downloads   3,383 Views  

ABSTRACT

In this paper, we studied the solution existence and uniqueness and the attractors of the 2D Maxwell-Navier-Stokes with extra force equations.

Cite this paper

Tian, C. , Wang, M. and Lin, G. (2014) The Global Attractors of the Solution for 2D Maxwell-Navier-Stokes with Extra Force Equations. International Journal of Modern Nonlinear Theory and Application, 3, 221-229. doi: 10.4236/ijmnta.2014.35024.

Cited by

No relevant information.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.